EconPapers    
Economics at your fingertips  
 

A general Lagrangian approach for non-concave moral hazard problems

Aloisio Araujo and Humberto Moreira ()

No 425, Textos para discussão from Department of Economics PUC-Rio (Brazil)

JEL-codes: D82 (search for similar items in EconPapers)
Pages: 26 pages
Date: 2000-06
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Published in Journal of Mathematical Economics v. 35, p.17-39, 2001

Downloads: (external link)
http://www.econ.puc-rio.br/uploads/adm/trabalhos/files/td425.pdf (application/pdf)

Related works:
Journal Article: A general Lagrangian approach for non-concave moral hazard problems (2001) Downloads
Working Paper: A general lagrangian approach for non-concave moral hazard problems (2001) Downloads
Working Paper: A general lagrangian approach for non-concave moral hazard problems (2000) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rio:texdis:425

Access Statistics for this paper

More papers in Textos para discussão from Department of Economics PUC-Rio (Brazil) Contact information at EDIRC.
Bibliographic data for series maintained by ().

 
Page updated 2025-03-31
Handle: RePEc:rio:texdis:425